# SDR AALA202010279010

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 20,498 hours, 7,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 02510005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  INOPERATIVE EMERGENCY SIDEWALL LIGHT AT FORWARD OVERWING EXIT.  REPLACED FUSE IN M1694 POWER SUPPLY WITH NEW, IAW AMM 31-51-00.  OPERATIONS CHECK GOOD.
